# SDR CALA2025082107987

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 91,999 hours, 14,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE COVER DAMAGED. INSPECTED DOOR 2R SLIDE COVER AND SURROUNDING AREA. COULD NOT FIND ANY DISCREPENSIES. REF AMM 25-66-00.
